# SDR 97ZZZX3690

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N30SC
- Make and model: Piper PA-31-350
- Aircraft serial: 318152098
- Engine: Lyc LTIO540J2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4091701
- Condition: Oil Leak
- Location: Seal
- Stage of operation: IN
- Nature of condition: B, K
- Precautionary procedure: K

## Discrepancy

OIL AND SMOKE NOTICED FROM EXHAUST.  FOUND OIL SEAL IN TURBO LEAKING.  REPLACED TURBO.
